This image is not available for purchase in your country.

Mouth ulcers caused by drug allergy

Mouth ulcers caused by drug allergy

C021/3307

Rights Managed

50.1 MB (50.0 MB compressed)

5120 x 3417 pixels

43.4 x 29.0 cm ⏐ 17.1 x 11.4 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Restrictions

Not to be used for advertising or in a defamatory context.

Caption

Close up of ulcers (inflamed whitish patches) in the mouth of a 52 year old man due to an allergic reaction to trimethoprim. Trimethoprim is an antibiotic drug commonly used to treat urinary tract infections, prostatitis and bronchitis. As well as oral ulcers, reactions to this drug can include rash, fever, sore throat, headache or diarrhoea. Treatment of such drug reactions involves withdrawal of the causative drug.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Calculate price
  • Add to board